# SDR 20000828SH022

- Difficulty date: July 22, 2000
- Submitted: August 28, 2000
- Operation: General aviation
- Aircraft: N163Z
- Make and model: Beech 58P
- Aircraft serial: TJ247
- System (JASC): 2100 · Air Conditioning System
- Part: Nut
- Part number: MS20364624C
- Condition: Missing
- Location: Freon Comp Brack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A VISUAL INSPECTION OF LEFT ENGINE, DISCOVERED THE FREON COMPRESSOR BRACKET ASSY MISSING THE NUT THAT RETAINS THE IDLER SHEAVE ARM RETAINING BOLT.  THE SHEAVE ASSY WAS BEING HELD TO THE COMPRESSOR BRACKET BY BELT TENSION ONLY AND EVENTUALLY WOULD HAVE FAILED.  BOLT THREADS WERE INSPECTED, A NEW WASHER AND NUT CALLED OUT FOR IN THE ENGINE PARTS CATALOG WERE INSTALLED AND TORQUED PER THE ENGINE O/M.  (X)
